Skip to main content

Analogs of the Nehari and Sarason theorems for character-automorphic functions and some related questions

  • Chapter
Topics in Interpolation Theory

Part of the book series: Operator Theory Advances and Applications ((OT,volume 95))

Abstract

An analog of the Nehari theorem for character-automorphic functions with respect to the action of Fuchsian groups of Widom-Carleson type is proved. A solvability criteria for the Nevanlinna-Pick problem in a Denjoy domain with homogeneous boundary is given as an example.

This work was supported by the ISF Grant no U2Z000

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 39.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 54.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Similar content being viewed by others

References

  1. Abrahamse M., The Pick interpolation theorem for finitely connected domains, Michigan Math. J. 26 (1979) 195–203.

    Article  MathSciNet  MATH  Google Scholar 

  2. Ball J., A lifting theorem for operator models of finite rank on multiply-connected domains, J. Operator Theory 1 (1979), 3–25.

    MathSciNet  MATH  Google Scholar 

  3. Ball J. and Vinnikov V., Zero-pole interpolation for matrix meromorphic functions on an algebraic curve with determinantal representation, Acta Math. Applicandae (to appear).

    Google Scholar 

  4. Jones P. and Marshall D., Critical points of Green’s function, harmonic measure, and the corona problem, Arkiv för Matematik 23 (1985) 281–314.

    Article  MathSciNet  MATH  Google Scholar 

  5. Hasumi M., Hardy Classes on Infinitely Connected Riemann Surfaces, Lecture Notes in Math. 1027, Springer Verlag, Berlin and New York, 1983.

    Google Scholar 

  6. Heins M., On an example of Donald Marshall concerning automorphic Pick-Nevanlinna interpolation problems Complex Variables Theory Appl. 7 (1986) 71–78.

    Article  MathSciNet  MATH  Google Scholar 

  7. Krein M.G. and Nudelman A.A., Markov Moment Problem and Extremal Problems, Nauka, Moscow, 1973 ( Russian).

    Google Scholar 

  8. Livsic M., Kravitsky N., Markus A., Vinnikov V., Commuting Nonselfadjoint Operators and their Applications to System Theory, Kluwer, 1995

    Google Scholar 

  9. Nikolskii N.K., Treatise on the Shift Operator, Springer Verlag. Berlin and New York, 1986.

    Google Scholar 

  10. Pavlov B. and Fedorov S., The group of shifts and harmonic analysis on a Riemann surface of genus one, Algebra i Analiz 1 (1989) 132–168, (Russian).

    Google Scholar 

  11. Pommerenke Ch., On the Green’s function of Fuchsian groups, Ann. Acad. Sci. Fenn. 2 (1976) 409–427.

    MathSciNet  MATH  Google Scholar 

  12. Samokhin M., Some classical problems in the theory of analytic functions in domains of Parreau-Widom type, Math. USSR Sbornik 73 (1992) 273–288.

    Article  MathSciNet  MATH  Google Scholar 

  13. Sodin M.L. and Yuditskii P.M., Infinite-dimensional Jacobi inversion problem, almost-periodic Jacobi matrices with homogeneous spectrum, and Hardy classes of character-automorphic functions, Journ. of Geometr. Analysis (to appear).

    Google Scholar 

  14. Widom H., H p sections of vector bundles over Riemann surfaces, Ann. of Math. 94 (1971) 304–323.

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 1997 Springer Basel AG

About this chapter

Cite this chapter

Kupin, S., Yuditskii, P. (1997). Analogs of the Nehari and Sarason theorems for character-automorphic functions and some related questions. In: Dym, H., Katsnelson, V., Fritzsche, B., Kirstein, B. (eds) Topics in Interpolation Theory. Operator Theory Advances and Applications, vol 95. Birkhäuser, Basel. https://doi.org/10.1007/978-3-0348-8944-5_17

Download citation

  • DOI: https://doi.org/10.1007/978-3-0348-8944-5_17

  • Publisher Name: Birkhäuser, Basel

  • Print ISBN: 978-3-0348-9838-6

  • Online ISBN: 978-3-0348-8944-5

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics